# SDR XMXR202104230006

- Difficulty date: April 14, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N665AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000018
- Aircraft time: 6,030 hours, 5,344 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6094A00108
- Part serial: 388
- Condition: Failed
- Location: Zone 600
- Part time: 5,976 hours, 5,299 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE YELLOW BOX ON FLAP INDICATOR ON POWER UP.
